# SDR AALA201709269007

- Difficulty date: September 20, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Lt Elevator
- Part time: 52,390 hours, 24,759 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON THE LEFT ELEVATOR LOWER SKIN HONEYCOMB CORE CELLS AT 40 INCHES INBOARD FROM RIB 10 AND 3 INCHES FROM TRAILING EDGE.  REPLACED THE LEFT ELEVATOR.
